# SDR ABXA000521

- Difficulty date: December 7, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 70,672 hours, 24,377 cycles
- Engine: Pwa JT3D7
- Engine time: 51,812 hours, 17,606 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM PHL, THE NUMBER TWO ENGINE SIEZED. THE CREW SECURED THE ENGINE AND CONTINUED TO ILN. ILN MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO ENGINE IAW ABX JOBCARD 8090507.
